# SDR DHL2006743008

- Difficulty date: June 21, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGE LOWER CUTOUT BS 306 HAS .25 INCH CRACK EXTENDING FWD FROM RADIUS.  REMOVED ACCESS PANEL FOR REPAIR IAW B727 SRM 51-30-2.  TRIM-OUT DAMAGED AREA DIM 1 X 1.250 INCH IAW SB 727-53A0198, VERIFIED CRACK REMOVAL WITH HFEC IAW B727 NDT M, PT6 51-00-00 FIG 23.  FABBED DOUBLER MAT USED 301 1/2 HD .063 PO# 9001442 DIM. 17 1/2"X 5.5" AND FILLER MAT USED 7075 T6 .080 PO 5070593 DIM. 1.250"X 1.750" IAW SB727-53-A0198 AND 51-30-8 FIG 2.  TREATED PRIMED DOUBLER AND FILLER AND AREA IAW 727 SRM 51-10-2.  INSTALLED COUNTERSINK REPAIR WASHER IAW B727 SRM 51-30-8 FIG 2.  INSTALLED DOUBLER REPAIR & FILLER AT L1 DOOR HINGE LOWER CUTOUT BS 306 IAW SB727-53-A0198 AND SRM 51-30-3 FIG 2.
